# SDR DL72W990147

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634234
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030 FRAME I/B OF LBL 40 WAS FOUND DENTED AT THE TOP AND EXCEEDED SRM ALLOWABLE LIMITS.  A CUT OUT WAS NECESSARY.  REPAIRED PER ERA 332661-14
